# SDR SWAA2024020247472

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,240 hours, 28,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVHD EMERGENCY LIGHT LENS MISSING/ FIXTURE BROKEN IN RECESSED CEILING PANEL @ ROW 2 SEE ATTACHED PHOTOS<[01] R&R FWD OVHD EMERGENCY LIGHT ASSY PER C.M.M. 33-30-41 OPS CHECK NORMAL
